SciELO - Scientific Electronic Library Online

 
vol.21 issue2PROCEDIMIENTO MATEMATICO PARA EVALUAR EL TRANSITO HACIA EMPRESAS DE CLASES. GENERALIDADES author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.21 no.2 Antofagasta Aug. 2002

http://dx.doi.org/10.4067/S0716-09172002000200001 

Proyecciones
Vol. 21, N o 2, pp. 109-125, August 2002.
Universidad Católica del Norte
Antofagasta - Chile

 

SPECTRE D’ORDRE UN POUR UN
PROBLEME HYPERBOLIQUE ET
APPLICATIONS

AOMAR ANANE
OMAR CHAKRONE

Université Mohamed Premier, Maroc
and
MOHAMMED GHANIM
E. N. C. G., Tanger-Maroc

 

Abstract

We define and determine the spectrum of order one of the d’Alembertian operator. We resolve the Fredholm alternative and the nonlinear problem at resonance.

 

References

[1] A. Anane-O. Chakrone-J. P. Gossez, Spectre d’ordre supérieure et problème de non résonance, C. R. Acad. Sci.Paris, t325, serie I, pp. 33-36, (1997).        [ Links ]

[2] A. Anane-O. Chakrone-J. P. Gossez, Spectre d’ordre supérieure et problème aux limites quasi-linéaires, Bolletino U.M.I. (8) 4-B, pp. 483-519, (2001).        [ Links ]

[3] A. K Bennaoum,on the Dirichlet problem for the nonlinear wave equation in bounded domains with corner points, insti-tut de mathématique pure et appliquée université catholique de Louvain-Belgique, recherches de mathematique 51 (1996).        [ Links ]

[4] A. K. Bennaoum-J. Mawhin, periodic solutions of some semilinear wave equations on balls and on spheres, institut de Mathématique pure et appliquée université catholique de Louvain-Belgique,recherches de mathématique 15, (1992).        [ Links ]

[5] J. Berkovits-V. Mustonen, On the resonance for semilinear equa-tions with normal linear part, J. Math. Maroc 2, pp. 115-123, (1994).        [ Links ]

[6] J. Berkovits-V. Mustonen, An extension of Leray-Schauder degree and applications to nonlinear wave equations, Differential and Integral Equations 3, pp. 945-963, (1990).         [ Links ] A. Anane, O. Chakrone and M. Ghanim

[7] J. Berkovits-V. Mustonen, On semilinear wave equations at reso-nance. proceedings of the first world congress of nonlinear an-alysts, 1992. Editor: V. Lakshmikantham, Berlin, New York,(1996).        [ Links ]

[8] J. Berkovits-V. Mustonen,an application of topologique degreeto semilinear equations with nonlinearities strongly monotones,Bull. London Math. Soc. 23, pp. 470-476, (1991).        [ Links ]

[9] J. Berkovits-V. Mustonen, On multiple solutions for a class of semilinear wave equations, Nonlinear Analysis: theory and appli-cations,Vol. 16, No. 5, pp. 421-434, (1991).        [ Links ]

[10] J. Berkovits-V. Mustonen: On nonresonance for systems of semi-linear wave equations, Nonlinear Analysis: theory and applica-tions, Vol. 29, pp. 627-638, (1997)        [ Links ]

[11] H. Brézis, Analyse fonctionnelle, théorie et applications, Masson (1987).        [ Links ]

[12] H. Brézis-L. Nirenberg, Characterization of the ranges of some nonlinear operators and applications to boundary value problems, Ann. Scuola Norm. Sup. Pisa (4) 5, pp. 225-326, (1978).        [ Links ]

[13] O. Chakrone, thèse de doctorat.université d’oujda (1998).        [ Links ]

[14] R. Dautray-J. L. Lions, Analyse mathématique et calcul numérique pour les sciences et les techniques, T2 Masson (1985).        [ Links ]

[15] E. Landesman, A. Lazer, Nonlinear perturbation of linear elliptic boundary value problems at resonance, J. Math. Mech. 19, pp. 609 - 623, (1970).        [ Links ]

Received : December, 2001.

AOMAR ANANE
Département de mathématiques
Faculté des Sciences
Université Mohamed Premier
60.000 OUJDA
MAROC
e-mail : anane@sciences.univ-oujda.ac.ma

OMAR CHAKRONE
Département de mathématiques
Faculté des Sciences
Université Mohamed Premier
60.000 OUJDA
MAROC
e-mail : chakrone@sciences.univ-oujda.ac.ma

MOHAMMED GHANIM
E. N. C. G.
Tanger - Maroc
e-mail : ghanimmohammed@hotmail.com

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License